# SDR FDEA201412234166

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143N832111
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 718 - 720 STRINGER 7L L2 DOOR CUT OUT UPPER SILL INNER STRAP FOUND CHAFED.  REMOVED IAW SRM 51-10-02 REV 113.  REWORKED AREA EVALUATED & FOUND MATERIAL LOSS OF   0.027 INCHES EXCEED 10% LIMIT OF ORIGINAL THICKNESS OF 0.187 INCHES IAW SRM 53-30-15 ALLOWABLE DAMAGE 1 FIG 101 REV 113.  STRAP FABRICATED IAW DWG 143N8321 SHT 1 REV E.  STRAP REMOVED IAW SRM 51-40-02 REV 113 & REPLACED BY FABRICATED STRAP IAW DWG 143N8321 SHT 1 REV E & DWG 143N8321 SHT 2 REV E.  REPAIR CLASSIFIED AS MAJOR.
